# SDR AALA961333

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 99365345
- Condition: Corroded
- Location: Bs 184
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON WEB AT FORWARD ENTRY DOOR THRESHOLD.  CUT OUT CORRODED AREA, INSTALLED DOUBLER PER SRM 53-01 FIG 2, SHEET 3.  (M)
